×

zbMATH — the first resource for mathematics

First order properties of pairs of cardinals. (English) Zbl 0143.26001

Keywords:
set theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Fuhrken, Skolem-type normal forms for first-order languages with a generalized quantifier, Fund. Math. 54 (1964), 291 – 302. · Zbl 0166.26001
[2] H. Jerome Keisler, First order properties of pairs of cardinals, Bull. Amer. Math. Soc. 72 (1966), 141 – 144. · Zbl 0143.26001
[3] Michael Morley and Robert Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37 – 57. · Zbl 0112.00603 · doi:10.7146/math.scand.a-10648 · doi.org
[4] R. L. Vaught, The completeness of logic with the added quantifier ”there are uncountably many”, Fund. Math. 54 (1964), 303 – 304. · Zbl 0137.00901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.